Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Dimension of the Maximal Measure for a Polynomial Map

Anthony Manning
Annals of Mathematics
Second Series, Vol. 119, No. 2 (Mar., 1984), pp. 425-430
Published by: Annals of Mathematics
DOI: 10.2307/2007044
Stable URL: http://www.jstor.org/stable/2007044
Page Count: 6
  • Get Access
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Dimension of the Maximal Measure for a Polynomial Map
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[425]
    [425]
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430